How very strange.. I have a friend that lives in the same city as you and she is also coming of Ativan.. I am recovering from coming off Klonopin which is another Benzodiazeapan.. ( removed )
I am new to this forum ( removed ) I do know that for many many coming off Ativan can be difficult. My friend did the cross over to Valium. She tapered to quickly and crashed. She had to updose to get stable and is now tapering and doing better, although still difficult. ( removed ) I have had lots of support in dealing with getting off the drug I was on. I have other issues ( removed ) that this wonderful site here offers. I hope to find support here for those issues. I would hope that you can get the support you need to help you in your recovery.. I was also on a Benzo 20 years ago and went through great difficulty coming off that time, so I have been where you are and have learned so much in regards to withdrawal from these horrible drugs. Ativan has a very short half life and dong a direct taper can be difficult. Not all have trouble, but the majority do from what I have seen.
I would like to help in anyway ( removed ) I am still in withdrawal after 6 months out but am doing better. For me and many others it takes a good year before a lot of recovery happens.. At least that has been mine and many others experience.. ( removed ) Don't give up on this.. Those drugs turn on you and you can have interdose withdrawal and not even realize what is going on. I will help in anyway I can.. ( removed ) Thanks